# SDR R2J2004F00000

- Difficulty date: June 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N501CF
- Make and model: Cessna 501
- Aircraft serial: 5010128
- Engine: Pwa JT15D1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brace
- Part number: 55110373
- Part serial: 0128
- Condition: Mismanufactured
- Location: Lt Wing Flap
- Part time: 5,689 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REINSTALLING LT WING FLAP CABLES DURING PHASE 5 INSPECTION, NOTICED CABLE RUN TOO CLOSE TO STRUCTURE.  INVESTIGATION AND NOTIFIED MFG TECH SUPPORT.  IT WAS DETERMINED LT BRACE 5511037-3 AND RIB 5525130, CABLE PASS THRU WERE INCORRECTLY LOCATED DURING MANUFACTURE.  FACTORY IAW PROVIDED APPROVED DATA TO ENLARGE PASS THRU, IN LT WING.  (EA21200406587)
